Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Kinoshita, Yoshiki
and
Power, John
2014.
Category theoretic structure of setoids.
Theoretical Computer Science,
Vol. 546,
Issue. ,
p.
145.
RIJKE, EGBERT
and
SPITTERS, BAS
2015.
Sets in homotopy type theory.
Mathematical Structures in Computer Science,
Vol. 25,
Issue. 5,
p.
1172.
EMMENEGGER, JACOPO
and
PALMGREN, ERIK
2020.
EXACT COMPLETION AND CONSTRUCTIVE THEORIES OF SETS.
The Journal of Symbolic Logic,
Vol. 85,
Issue. 2,
p.
563.